# SDR SWAA2024030752957

- Difficulty date: February 16, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PREVIOUS REPAIR AT EXTERNAL POWER DOOR INNER DOUBLER CUTOUT SKIN AFT EDGE<[01] REMOVED PREVIOUS REPAIR (INNER DOUBLER CUTOUT SKIN AFT EDGE) AT EXTERNAL POWER DOOR AS PER SRM 51-40-02-0G-0 AND SRM 53-10-15-2R-4. INSTALLED INNER DOUBLER AND RUBBING BLOCK AT EXTERNAL POWER DOOR. AS PER; SRM 53-10-15-2R-4 FIG 203; SHEET 1;[02] VERIFIED STEP 1
